Alert archive / New Jersey / Gale Watches in 2017
Gale Watch 24, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Dec 11, 2017, 3:31 PM EST. It took effect at Dec 12, 2017, 6:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 11, 2017, 3:31 PM EST (20:31 UTC)
- In effect from
- Dec 12, 2017, 6:00 PM EST
- Expired
- Dec 12, 2017, 3:33 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
344 WHUS71 KPHI 112031 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EST MON DEC 11 2017 ANZ430-431-450>455-121000- /O.NEW.KPHI.SC.Y.0099.171212T1100Z-171212T2300Z/ /O.NEW.KPHI.GL.A.0024.171212T2300Z-171213T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 331 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * WINDS...INCREASING SOUTH WINDS LATE TONIGHT AND LASTING THROUGH TUESDAY WITH GUSTS AND SEAS IN THE SMALL CRAFT ADVISORY RANGE DEVELOPING. GALES PROBABLY DEVELOPING TUESDAY NIGHT AND LASTING INTO WEDNESDAY. * SEAS...MOSTLY 2 TO 4 FEET TONIGHT. SEAS BUILDING LATE TONIGHT AND TUESDAY REACHING 5 TO 7 FT ON THE OCEAN BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
160 WHUS71 KPHI 120457 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1157 PM EST MON DEC 11 2017 ANZ450>455-121800- /O.EXT.KPHI.SC.Y.0099.171212T0900Z-171212T2300Z/ /O.CON.KPHI.GL.A.0024.171212T2300Z-171213T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1157 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 6 PM EST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH EARLY TUESDAY AFTERNOON BECOMING WEST 25 TO 35 KT WITH GUSTS TO 45 KT LATE TUESDAY AFTERNOON THROUGH WEDNESDAY. * SEAS...FROM 2 TO 4 FEET TONIGHT TO 4 TO 7 FEET TUESDAY AFTERNOON THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-121800- /O.EXT.KPHI.SC.Y.0099.171212T0600Z-171212T2300Z/ /O.CON.KPHI.GL.A.0024.171212T2300Z-171213T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1157 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH EARLY TUESDAY AFTERNOON BECOMING WEST 20 TO 30 KT WITH GUSTS TO 40 KT LATE TUESDAY AFTERNOON THROUGH WEDNESDAY. * SEAS...2 TO 4 FEET THROUGH TUESDAY MORNING BECOMING 3 TO 5 FEET TUESDAY AFTERNOON THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ CMS
918 WHUS71 KPHI 120833 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 333 AM EST Tue Dec 12 2017 ANZ430-431-122145- /O.CAN.KPHI.SC.Y.0099.000000T0000Z-171212T2300Z/ /O.NEW.KPHI.SC.Y.0100.171212T0900Z-171212T2300Z/ /O.UPG.KPHI.GL.A.0024.171212T2300Z-171213T2300Z/ /O.NEW.KPHI.GL.W.0036.171212T2300Z-171213T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 333 AM EST Tue Dec 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST WEDNESDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 PM this evening to 6 PM EST Wednesday. A Small Craft Advisory is in effect until 6 PM EST this evening. The Gale Watch is no longer in effect. * Winds...Southwest 15 to 25 kt with gusts to 30 kt through early this afternoon becoming west 20 to 30 kt with gusts to 40 kt tonight and Wednesday. * Seas...3 to 6 feet. * Location...Delaware Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-122145- /O.CON.KPHI.SC.Y.0099.171212T0900Z-171212T2300Z/ /O.UPG.KPHI.GL.A.0024.171212T2300Z-171213T2300Z/ /O.NEW.KPHI.GL.W.0036.171212T2300Z-171213T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 AM EST Tue Dec 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST WEDNESDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 PM this evening to 6 PM EST Wednesday. A Small Craft Advisory is in effect until 6 PM EST this evening. The Gale Watch is no longer in effect. * Winds...Southwest 15 to 25 kt with gusts to 35 kt through this afternoon becoming west 25 to 35 kt with gusts up to 45 kt tonight and Wednesday. * Seas...3 to 6 feet. * Location...The Atlantic coastal waters of New Jersey and Delaware. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Dec 11, 10:03 AM EST, 5 hours 28 minutes earlier.
Area forecast discussion, Dec 11, 10:03 AM EST, 5 hours 28 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1003 AM EST Mon Dec 11 2017 .SYNOPSIS... High pressure will cross to the north of the region today. A low pressure system will cross the Great Lakes region tonight, dragging a cold front through our area late tonight into Tuesday. A weak low pressure system will cross the region on Thursday with another system moving up the coast on Friday. A brief return to high pressure for the start of the weekend with yet another system moving through our area Sunday or Monday. && .NEAR TERM /THROUGH TONIGHT/... Fcst working our well so far this morning. Previous comments as below. Skies have cleared as strong descent upstream of the perturbation spreads across the Mid-Atlantic, though this will be short- lived for the northwestern CWA as upper- and midlevel moisture advects eastward downstream of the next system reaching the Ohio Valley this evening. MOS did reasonably well with temperatures yesterday (better than I did), so followed suit with max temperatures today fairly closely. In general, forecast continuity was below guidance, but I nudged temperatures upward somewhat, especially given the warmer-than- expected conditions overnight. Expect more snowmelt today. Light westerly winds should prevail. && .SHORT TERM /TUESDAY/... 630 am update: 06Z model suite did not change forecast thinking much from previous discussion. Of note, the 06Z NAM Nest looks more aggressive with precipitation late tonight and Tuesday to the northwest of the Fall Line but keeps the accumulating snow a little farther west (mostly confined to Carbon and Monroe Counties). In addition, wraparound precipitation may reach farther southeast than the Tuesday afternoon grids currently depict (seen in both the 06Z GFS and 06Z NAM), which would not surprise me given the strong mixing that should occur upstream of the cold front with residual low-level moisture and a strengthening cold conveyor belt cyclonically rotating around the deepening surface low in the Northeast. This is an environment that looks at least conceivably conducive for snow squalls given the steep near-surface lapse rates and strong wind profiles. Will pass along concerns to the next shift. Previous discussion... Two vorticity maxima will affect the Mid-Atlantic tonight and Tuesday, and a few model discrepancies continue given the very- difficult-to-simulate interactive processes. At 00Z Tuesday, a southern-stream vort max will be located in vicinity of Illinois, with a digging northern-stream perturbation in Ontario. With time, the southern-stream perturbation will accelerate eastward and weaken as it elongates meridionally in the difluent flow downstream along the East Coast. Meanwhile, the northern-stream vort max will pivot eastward and acquire a negative tilt Tuesday afternoon as it noses into the Northeast. The combined effect of this evolution should be a focus of precipitation in two regions: the warm-air advection regime downstream of the deepening surface low in the Great Lakes region and in the cold conveyor belt in vicinity of the Great Lakes and Appalachians. The warm-air advection poses a couple of problems: diagnosing surface temperatures Monday night as the isentropic lift initiates precipitation in the northern Mid-Atlantic and determining the nature of the thermal profiles during this phase of the event. Models have trended much warmer during the past 24 hours, suggesting that any precipitation in the urban corridor southeastward would most likely be rain. This is especially true since the models have also trended slower (somewhat unsurprising given the increased amplification to the flow downstream of the perturbation), meaning that most of the precipitation would occur near or after daybreak for most of the CWA. Notably, the NAM remains much drier than the GFS/ECMWF, with the former keeping most precipitation north of the Philly area and the GFS/ECMWF extending southward to Delaware Bay and vicinity. There looks to be a transition zone with the precipitation Monday night that may contain a wintry mix (rain, snow, sleet, and freezing rain all being on the table). However, amounts look light, with enough uncertainty with the presence of precipitation, the QPF associated with it, and the exact locations to forgo any winter headlines at this time. Best chances look to be north of I-76/I- 476/I-195 and timing is generally after midnight Monday night to afternoon Tuesday. Farther to the northwest, model soundings are decidedly snow, though surface temperatures will be near freezing on Tuesday, which may limit accumulations even in the Poconos. At this point, QPF with snow ratios around 10:1 would suggest potential for 1-3 inches in portions of Carbon, Monroe, and Sussex (NJ) Counties. Once again, this is marginal enough, far out enough, and uncertain enough to preclude issuance of winter headlines at this time. Temperatures will be steady or even slowly rise after Monday evening in the warm-air advection regime. A cold front will race through the area Tuesday afternoon, with a quick switchover to west winds that will likely become gusty. Much colder/drier air will infiltrate the region thereafter, so highs may occur relatively early in the day (especially in the western CWA). The southern Poconos look to remain in close enough proximity to the surface low to the north to see some wraparound snow or snow showers Tuesday afternoon, so increased PoPs in this region during this time frame. Otherwise, the dropping temperatures and increasing winds will be the main story by the close of daylight. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... A series of low pressure systems will cross the region through the extended period bringing repeated chances for some snow. Tuesday night...The surface low lifts up into New England and we should see the snow taper off as it moves further away. Some wrap around moisture may continue to bring some snow showers to the Southern Poconos through the overnight period. Winds will be increasing across the region as there is a pretty tight pressure gradient and strong cold air advection in the wake of the departing low. Temperatures will feel much colder as they fall into the teens to lower 20s. With the winds starting to ramp up overnight we will likely see wind chills into the single digits across much of the area. Wednesday...Windy day ahead as the low continues to slowly move to the northeast. Cold air will fill in across the region and even though we will see a decent amount of sun across the area, highs will be cold and remain in the 20s to lower 30s. With the winds blowing it will feel even colder as it will feel more like it is in the single digits to teens outside. Wednesday night...The winds will start to subside and take that biting chill from the air. Overnight lows will drop back in to the teens. Thursday through Thursday night...A strong shortwave and a weak surface low will cross the region on Thursday. This clipper system will bring a chance for some snow showers across the area. The cold air looks to remain in place but enough warming may occur closer to the coast to allow for some mixing with rain to occur. Friday through Friday night... Some disagreement in the models with respect to Friday and a low pressure system developing to our south and then up the coast. Current guidance has the low staying south and moving to the northeast but just how much moisture will make it to our area is unknown as the proximity to the low will be key. Warmer air will try to move in in the west to southwest flow. Precipitation may end up being mixed across parts of the area but uncertainty as to how much warm air can make it in exits. Saturday through Sunday night...High pressure will slide across the southeastern United States on Saturday, bringing us a day of quiet weather. The weather should remain quiet through the day on Sunday. Temperatures look to be a bit more moderate over the weekend as warmer air arrives. Temperatures look to be in the 30s to lower 40s on Saturday and in the upper 30s to upper 40s on Sunday. Sunday night through Monday...Another system will approach the region sometime around Sunday night or Monday. Precipitation type may be tricky as the warm air may hang around and allow for some rain to fall. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR with west winds 5 to 15 kts. Mostly Sct clouds 5000-8000 feet. Some increase in coverage amts later this afternoon. High confidence. Tonight...Primarily VFR, though conditions should deteriorate to sub-VFR well to the northwest of PHL with a wintry mix possible in the southern Poconos and vicinity after midnight. Precipitation is too uncertain for mention at RDG/ABE through 12Z, but may see some light precipitation by daybreak or shortly thereafter. Winds should be primarily southerly and under 10 kts. Tuesday...Sub-VFR conditions possible before cold frontal passage, especially for the Philly terminals north and west. Some rain possible in the urban corridor, transitioning to snow in the southern Poconos region during the morning hours. A cold front will race through the area during the afternoon, with winds becoming west 10 to 20 kts with higher gusts thereafter. Conditions should be primarily VFR after frontal passage at the TAF sites; however, there are some indications that snow showers and even an isolated snow squall may develop in the post-frontal regime. Low confidence in CIGs/VSBYs/precipitation coverage/frontal timing; high confidence in winds. Outlook... Tuesday night through Wednesday...Mainly VFR conditions expected. Gusty west to northwest winds around 15 to 25 knots with gusts around 40 knots possible. Confidence: Moderate Thursday through Friday...Mainly VFR conditions expected. MVFR or lower possible in snow showers. West to southwest winds around 5 to 10 kts. Confidence: Moderate && .MARINE... Winds have diminished to just below advisory criteria on the Atlantic waters, so the small craft advisory was allowed to expire. Winds/seas should remain below criteria through the day. Another advisory will be needed after midnight Monday night/Tuesday morning for all of the waters as south/southwest winds increase in advance of the next storm system, but there is potential for gale-force gusts on Tuesday in advance of an approaching cold front. Will let day shift determine if a gale watch should be issued versus a high-end small craft advisory for this period. A strong cold front will pass through the waters late in the day Tuesday. Winds will switch to westerly and likely become gale-force quickly thereafter (see outlook section below). Outlook... Tuesday night through Wednesday night...Strong west winds with gale force gusts likely. Seas will also remain elevated around 5 to 7 feet on the ocean. Seas will start to subside Wednesday night. Thursday...Small Craft advisory conditions early. Winds subside below 25 knots and conditions remain fairly quiet on the waters through Thursday. Friday...Small Craft Advisory conditions possible. West winds will gusts around 25 knots possible. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...CMS/PO Short Term...CMS Long Term...Meola Aviation...CMS/Meola/PO Marine...CMS/Meola
Hazardous weather outlook, Dec 11, 4:31 AM EST, 11 hours before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 431 AM EST Mon Dec 11 2017 NJZ001-PAZ054-055-120945- Sussex-Carbon-Monroe- 431 AM EST Mon Dec 11 2017 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Today and Tonight. Some light snow or mixed precipitation late tonight could result in hazardous travel. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Some light snow or mixed precipitation early Tuesday morning could result in hazardous travel. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ007>010-012-015-PAZ060>062-101>106-120945- Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh- Northampton-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 431 AM EST Mon Dec 11 2017 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Some light snow or mixed precipitation late tonight could result in hazardous travel. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Some light snow or mixed precipitation early Tuesday morning could result in hazardous travel. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071- 120945- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Western Monmouth-Eastern Monmouth-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia- 431 AM EST Mon Dec 11 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-120945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 431 AM EST Mon Dec 11 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Gale force winds are expected Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:31 PM EST | Small Craft Advisory | PHI | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.